# SDR CALA2011072900519

- Difficulty date: July 29, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N37273
- Make and model: Boeing 737824
- Aircraft serial: 31591
- Aircraft time: 33,659 hours, 10,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 147A55061
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STA 986 LBL 20 - LBL 44 AT N/P HOLE S.  REMOVED DAMAGE PER ECRA 5321-01429, FABRICATED REPAIR ANGLES, STRAPS & FILLERS PER ECRA 5321-01429, TREATED & PRIMED REPAIR PARTS PER SRM 51-20-01 & INSTALLED PER ECRA 5321-01429.
